# SDR ARWA0001206

- Difficulty date: December 4, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,127 hours, 26,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 268 - DURING C CHECK INSPECTION FOUND THE FOLLOWING: EXTERIOR FUSELAGE SKIN SHOWS TEMPORARY REPAIR AT STA. -32.00 LONG. 31 RT.REMOVED TEMPORARY REPAIR AND INSTALLED REPAIR IAW BOEING MESSAGE INW-LIM-00-00144H AND ROD SKETCH 00-10-10-004.
